MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962112
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); No Code Available (3191)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that sigma ps/rp revision synovectomy insert exchange was done secondary to rheumatoid arthritis.Insert explant shows significant oxidation and wear.Explant to be returned.Post was cut by surgeon during removal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the reported device confirmed the reported wear.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP STB TB IN 2 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8256656
Report Number1818910-2019-81233
Device Sequence Number19410055
Product Code NJL
UDI-Device Identifier10603295241119
UDI-Public10603295241119
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962112
Device Lot Number2417446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date01/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR